| Model Number |
Mi1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hearing performance with the device was affected.The date of re-implantation has not been scheduled yet.
Additional Manufacturer Narrative
Additional info: based on the received information, damage to the active electrode due to excessive mechanical stress seems very likely.However to determine an exact root cause a device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.